# SDR UIEA2019022203313

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,981 hours, 11,979 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: B5383
- Condition: Torn
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AC PACK 1EA BOOT AFT OF LARGE PLENUM ASSY TORN 1 INCH ON BOTTOM( REMOVED AND REPLACED PLENUM ASSY FLEX DUCT ON R/H SIDE IAW B767 AMM 21-51-02, COMPLETED AND GOOD LEAK CHECK, NO LEAKS NOTED. )
